MAUDE Adverse Event Report: NIPRO (THAILAND) CORP., LTD NIPRO AVF BIOHOLE NEEDLE; AVF NEEDLE

NIPRO (THAILAND) CORP., LTD NIPRO AVF BIOHOLE NEEDLE; AVF NEEDLE
Model Number FD+152530BCR-CAP
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 08/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
Received email notification from the fda with medwatch report number mw5175663, per 803.22 (b)(2).Details below: it was reported via email that a patient discovered a hole in tubing of needle hub.Resulted in approx.100cc blood loss and discontinuation of treatment.This report reflects information received by fda in the form of a notification per 803.22 (b)(2).
 
Event or Problem Description
Received email notification from the fda with medwatch report number mw5175663 attached, per 803.22 (b)(2).Details below: it was reported via email that a patient discovered a hole in tubing of needle hub.Resulted in approximately 100 cc blood loss and discontinuation of treatment.This report reflects information received by fda in the form of a notification per 803.22 (b)(2).

Brand Name
NIPRO AVF BIOHOLE NEEDLE
Common Device Name
AVF NEEDLE
Manufacturer (Section D)
NIPRO (THAILAND) CORP., LTD
10/2 moo 8
bangnomko
sena, ayuthaya 13110
TH  13110
Manufacturer (Section G)
NIPRO (THAILAND) CORP., LTD
10/2 moo 8
bangnomko
sena, ayuthaya 13110
TH   13110
Manufacturer Contact
michelle tejada
3150 nw 107th avenue
miami, FL 33172
3055997174
MDR Report Key23410221
Report Number8041145-2025-00010
Device Sequence Number10268908
Product Code FIE
UDI-Device Identifier00383790001250
UDI-Public00383790001250
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K100520
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFD+152530BCR-CAP
Device Lot Number23J24A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by Manufacturer10/08/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown